# SDR HALA2009040900150

- Difficulty date: April 9, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,877 hours, 16,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK PANEL 541WB, ON CUT-OUT MATING SURFACE.  PANEL REPLACED, CORROSION OUTSIDE SRM 57-20-01/201 REV 79 LIMITS.
